# SDR SWIA200110335

- Difficulty date: October 22, 2001
- Submitted: November 9, 2001
- Operation: Air carrier
- Aircraft: N565SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120340
- Aircraft time: 8,171 hours, 12,107 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Control Cable
- Condition: Worn
- Location: Aileron Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER AND LOWER AILERON TRIM CABLES WORN ON RIGHT SIDE.  REPLACED RIGHT UPPER AND LOWER AILERON TRIM CABLES IAW EMB120 MM 27-00-01.
